MAUDE Adverse Event Report: Medline Industries, LP SensiCare; GLOVE,EXAM,PF,NITRILE,SMARTBOX,S

Medline Industries, LP SensiCare; GLOVE,EXAM,PF,NITRILE,SMARTBOX,S
Catalog Number MDSXB7584
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, gloves keep ripping either pulling from box and/or when putting them.Would estimate 1-2 times per day per day per day per day per nurse, with an uptick in the last few weeks.
 
Additional Manufacturer Narrative
It was reported that gloves keep ripping either pulling from box and/or when putting them.Would estimate 1-2 times per day per nurse, with an uptick in the last few weeks.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
SensiCare
Common Device Name
GLOVE,EXAM,PF,NITRILE,SMARTBOX,S
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093--275
MDR Report Key50217158
Report Number1417592-2026-08488
Device Sequence Number10018898
Product Code LZA
UDI-Device Identifier10193489107753
UDI-Public10193489107753
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K200960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDSXB7584
Device Lot NumberCC601299388
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown